# SDR SIMA20120701003

- Difficulty date: July 1, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 21,272 hours, 17,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 5-7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2854,  CREW REPORTED THE EMERGENCY LIGHTS AT ROWS 5-7 INOPERATIVE. REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
